# SDR DALA2018102906333

- Difficulty date: October 24, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 50,685 hours, 23,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LP 0798099) EPSU (12WL) INOPERATIVE IN PASSENGER CABIN. REMOVED AND REPLACED SAME. OPERATIONS CHECKS OKAY.
